# SDR SIMA20130911004

- Difficulty date: September 11, 2013
- Submitted: November 13, 2013
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 28,312 hours, 20,196 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Attach Angle
- Part number: AV67021186007
- Condition: Cracked
- Location: Vertical-Fuselag
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL STAB TO FUSELAGE AFT ATTACH ANGLE IS CRACKED. REPAIRED IAW EO CR-55MR-086
